# SDR 07FDEA04534

- Difficulty date: October 9, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A57246670
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LT WING OUTER SHROUD BOX FLAP DEFLECTOR PLATE, AROUND THE ROLLER SUPPORT.  REPAIR PERFORMED BY REMOVING DAMAGED PLIES AND INSTALLING REPAIR PLIES USING PRINCIPLES OF SRM 51-77-12/PARA.2A(3), ALL IAW EA 6-5755-106530 AND RAS/BAE/1005093/2007 ISSUE A.
